Hair Loss/Rogaine


My doctor increased my thyroid medication this past summer and I went hyper which caused my hair to fall out.  I lowered meds but my hair is still falling out.  I tried rogaine twice thinking it would help but instead it dried out my hair and it's still falling out.  I am trying to balance my thyroids at the present time.  Do you think that because of the rogaine my follices have been damaged.  My hair is not growing as it was last year.  It was thick no fall out at all.  It was growing great!  Unitl the hyper came into the picture.  I am scared because I used rogaine on the top and sides.  My hair has broken off and it very dry and brittle and no growth.  It's been almost six months since I used rogaine.  can you help?  Will my hair get better like it was last summer?  Does rogaine cause permanent damage?  thank you Judy

Hi Judy,

It is imperative that you stabilize your Thyroid and that will most likely revert your hair loss problems back to normal in every way.  Rogaine is a blood pressure med and only increases blood flow.  I would suggest that NOT using a drug makes a lot more sense than the cost and dependency on using one.  Normalizing your Thyroid is the answer.

Best of Luck.

Hair Loss

All Answers

Answers by Expert:

Ask Experts


John Nikolaou


Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.


Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 All rights reserved.